Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I am not getting my period. Even though i took i-pill after an unprotected sex ?

Hi, i usually have my periods around 7th of every month. This month i had unprotected sex on 5th and took two ipills with a gap of 6 hours next day morning. Till today (11th), there are no signs of periods. I am really worried and if i'm pregnant by any chance, is there a way to stop pregnancy with some other medical treatment other than abortion . Delay in periods.
Asked On : Fri, 11 Feb 2011
Answers:  1 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi,thanks for query.As you had sex during the end of your period there are less chances of pregnancy ,and again you have already taken i pill in time,so there very less chances of your being pregnant.Please wait for some couple of days more and go for urine pregnancy test.If you do not get periods then please see your doctor for tablets which can lead to withdrawal bleeding.
wishing you good health.
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor